MAÜ GCRIS Standart veritabanının içerik oluşturulması ve kurulumu Research Ecosystems (https://www.researchecosystems.com) tarafından devam etmektedir. Bu süreçte gördüğünüz verilerde eksikler olabilir.
 

New Exponential and Complex Traveling Wave Solutions to the Konopelchenko-Dubrovsky Model

dc.contributor.authorDusunceli, Faruk
dc.date.accessioned14.07.201910:50:10
dc.date.accessioned2019-07-16T20:43:51Z
dc.date.available14.07.201910:50:10
dc.date.available2019-07-16T20:43:51Z
dc.date.issued2019
dc.departmentMAÜ, Fakülteler, İktisadi ve İdari Bilimler Fakültesi, İktisat Bölümüen_US
dc.description.abstractThe Konopelchenko-Dubrovsky (KD) system is presented by the application of the improved Bernoulli subequation function method (IBSEFM). First, The KD system being Nonlinear partial differential equations system is transformed into nonlinear ordinary differential equation by using a wave transformation. Last, the resulting equation is successfully explored for new explicit exact solutions including singular soliton, kink, and periodic wave solutions. All the obtained solutions in this study satisfy the Konopelchenko-Dubrovsky model. Under suitable choice of the parameter values, interesting two- and three-dimensional graphs of all the obtained solutions are plotted.en_US
dc.description.citationDusunceli, F. (2019). New Exponential and Complex Traveling Wave Solutions to the Konopelchenko-Dubrovsky Model. Advances in Mathematical Physics, 2019, 1–9. https://doi.org/10.1155/2019/7801247en_US
dc.description.provenanceSubmitted by Ideal DSpace (dspace@artuklu.edu.tr) on 14.07.201910:50:10en
dc.description.provenanceMade available in DSpace on 2019-07-16T20:43:51Z (GMT). No. of bitstreams: 0 Previous issue date: 2019en
dc.description.sponsorship[MAU.BAP.18.MMF.020]en_US
dc.description.sponsorshipThis work is supported by MAU.BAP.18.MMF.020.en_US
dc.identifier.doi10.1155/2019/7801247
dc.identifier.issn1687-9120
dc.identifier.issn1687-9139
dc.identifier.scopus2-s2.0-85062353381
dc.identifier.scopusqualityQ3
dc.identifier.urihttps://dx.doi.org/10.1155/2019/7801247
dc.identifier.urihttps://hdl.handle.net/20.500.12514/1240
dc.identifier.wosWOS:000459649600001
dc.identifier.wosqualityQ3
dc.indekslendigikaynakWeb of Scienceen_US
dc.indekslendigikaynakScopusen_US
dc.language.isoenen_US
dc.publisherHINDAWI LTDen_US
dc.relation.ispartofADVANCES IN MATHEMATICAL PHYSICSen_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.titleNew Exponential and Complex Traveling Wave Solutions to the Konopelchenko-Dubrovsky Modelen_US
dc.typeArticleen_US
dspace.entity.typePublication

Files

Original bundle

Now showing 1 - 1 of 1
Loading...
Thumbnail Image
Name:
7801247.pdf
Size:
5.69 MB
Format:
Adobe Portable Document Format
Description:
Full Text Article